Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 150826, 8 pages
Research Article

Diagrammatic Analysis of Nonhomogeneous Diffusion

Sección Biofísica, Facultad de Ciencias, Universidad de la República, Iguá Esq. Mataojo, 11400 Montevideo, Uruguay

Received 5 November 2014; Accepted 13 December 2014; Published 31 December 2014

Academic Editor: Boris Martinac

Copyright © 2014 Julio A. Hernández. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julio A. Hernández, “Diagrammatic Analysis of Nonhomogeneous Diffusion,” The Scientific World Journal, vol. 2014, Article ID 150826, 8 pages, 2014.